Please use this identifier to cite or link to this item:
Title: Time dependence of a general class of quantum distribution functions
Authors: O'Connell, R. F.
Wang, Lipo.
Williams, H. A.
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 1984
Source: O'Connell, R. F., Wang, L., & Williams, H. A. (1984). Time dependence of a general class of quantum distribution functions. Physical Review A, 30(5), 2187-2192.
Series/Report no.: Physical review A
Abstract: We derive an explicit analytic expression for the time development of a generalized class of quantum distribution functions, which include as special cases the Wigner, the normal, and the antinormal distributions. We find that the simplest result is obtained in the case of the Wigner distribution.
DOI: 10.1103/PhysRevA.30.2187
Rights: © 1984 The American Physical Society. This paper was published in Physical Review A and is made available as an electronic reprint (preprint) with permission of American Physical Society. The paper can be found at the following official URL: [].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:EEE Journal Articles

Files in This Item:
File Description SizeFormat 
73. Time dependence of a general class of quantum distribution functions.pdf760.48 kBAdobe PDFThumbnail

Citations 10

Updated on Jan 18, 2023

Web of ScienceTM
Citations 10

Updated on Feb 3, 2023

Page view(s) 1

Updated on Feb 4, 2023

Download(s) 10

Updated on Feb 4, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.